# SDR SWAA043265

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,154 hours, 28,577 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE AT BS 991, BETWEEN LBL 37 AND LBL 41, CRACKED.  REMOVED AND REPLACED SHEAR TIE PER SRM.
